Louisiana, 2005

Damaging Wind in Louisiana, June 5, 2005

June 5, 2005 · NWS SHV · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 5, 4:50 PM CST, 40 minutes earlier.

Area forecast discussion, Jun 5, 4:50 PM CST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
550 PM CDT SUN JUN 5 2005

.DISCUSSION...

QUICK UPDATE TO TAKE OUT TEMPORAL WORDING ACROSS NORTHWEST LOUISIANA
AND INCREASE POPS ACROSS NORTH LOUISIANA...AS ACTIVITY HAS INCREASED
AS WEAK MID LEVEL DISTURBANCE MOVED ACROSS THE AREA DURING PEAK
HEATING.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  90  73  89 /  40  20  20  30
MLU  72  88  71  88 /  40  30  30  30
DEQ  71  87  71  89 /  30  20  20  20
TXK  73  88  73  89 /  30  20  20  20
ELD  71  88  71  88 /  20  30  30  30
TYR  73  90  73  89 /  20  20  20  20
GGG  73  90  73  89 /  20  20  20  20
LFK  73  90  73  89 /  30  20  20  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.

&&

22
Hazardous weather outlook, Jun 5, 11:00 AM CST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SUN JUN 5 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-061100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON INTO THE EARLY EVENING HOURS ACROSS SOUTHERN OKLAHOMA AND
NORTH TEXAS AS DISTURBANCES CONTINUE TO MOVE NORTHEAST THROUGH THIS
REGION. THERE IS A CHANCE THAT WITH THE AID OF HEATING...THESE
DISTURBANCES COULD SHIFT FURTHER EAST...WHICH WOULD ENCOMPASS THE
NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST
OKLAHOMA...AND SOUTHWEST ARKANSAS. IF THESE STORMS CONTINUE TO
MIGRATE EASTWARD...THEY WILL HAVE THE CAPABILITY TO PRODUCE STRONG...
DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS MAY BE NEEDED THIS AFTERNOON INTO THE EVENING HOURS.

The radar

The Shreveport radar (KSHV), 9 km away, was scanning. The volume nearest the first event began at 23:30 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Caddo

When
June 5, 5:30 PM CST
Where
Caddo County, Shreveport
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
32.483, -93.750

Trees and power lines were downed on Flournoy Lucas just east of interstate 49.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481859.